| Model Number |
TFNT00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
02/03/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There are 2 medical device reports associated with this event.This report is for the left eye.There have been no other complaints reported in the lot number.Additional information received stated that the replacement lens was used.Surgery was performed for iol exchange.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A patient reported that post implantation of an intraocular lens (iol) patient experienced lights inside eyes especially when reading and light seems to bounces off the pages, flickering and glare.The lens was exchanged in the secondary procedure with the new lens.There are 2 medical device reports associated with this event.This report is for the left eye.Additional information received stated that the replacement lens was used.Surgery was performed for iol exchange.